首页 >> 期刊主编 >> 英文期刊 >> 文章内容

contentV6N3

[日期:2016-06-22]   来源:陈兰荪个人主页  作者:陈兰荪个人主页   阅读:51

May 31, 2013 15:13 WSPC S1793-5245 242-IJB content
INTERNATIONAL JOURNAL OF BIOMATHEMATICS
Vol. 6, No. 3 (May 2013)
CONTENTS
Mathematical Description of Growth of Multiple Root Branching
Structure in a Plant 1350011
A. Kumar
Analysis of a Predator–Prey Model with Disease in the Prey 1350012
C. Ji and D. Jiang
Saturation Effects for CTL Mediated Control of HIV-1 Infection:
A Mathematical Study 1350013
P. K. Roy, S. Chowdhury and X.-Z. Li
Analysis of Breast Cancer Profiles Using Bayesian Network Modeling 1350014
H. Ben Hassen, I. Kallel, L. Bouchaala and A. Rebai
Variable Selection for Partially Linear Varying Coefficient Quantile
Regression Model 1350015
J. Du, Z. Zhang and Z. Sun
Pressure Flow of a Second Grade Fluid Through a Channel
of Varying Width with Application to Stenosed Artery 1350016
A. M. Siddiqui, T. Haroon, Z. Bano and S. Islam
Solitons and Conservation Laws in Neurosciences 1350017
A. Biswas, A. H. Kara, M. Savescu, A. H. Bokhari
and F. D. Zaman
Dynamics Behavior of Mutation During Reproduction on HIV-1
Drug Resistance 1350018
G. Huang, A. Fan and K. Wang
Covered in Science Citation Index Expanded (also known as SciSearch), Journal Citation
Reports/Science Edition, Biological Abstracts, BIOSIS Previews